On order automorphisms of the effect algebra

Drnovšek, Roman: On order automorphisms of the effect algebra. Acta scientiarum mathematicarum, (84) 3-4. pp. 431-437. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_003-004_431-437.pdf
Hozzáférés joga: Campus

Download (138kB)

Abstract

We give short proofs of two descriptions given by Šemrl of order automorphisms of the effect algebra. This sheds new light on both formulas that look quite complicated. Our proofs rely on Molnár’s characterization of order automorphisms of the cone of all positive operators.

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 3-4
Page Range: pp. 431-437
ISSN: 0001-6969
DOI: https://doi.org/10.14232/actasm-018-008-7
Uncontrolled Keywords: Algebra, Automorfizmus
Additional Information: Bibliogr.: 437. p. ; összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2019. Jan. 30. 05:29
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/56923

Actions (login required)

View Item View Item